Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can cold medicine interupt the pill?

I know antibiotics can. I have been taking mostly decongestants. Last night I took a childrens cold/flu suspension. I woke up sick last night and saw I am having light bleeding. I am on my 2nd week of my pack and haven't had a bleed through on these pills for the past year that I've had them. I take my pills @ 8:00 at night. Twice this week I messed up and took one the next night. One was the next morning. I have screwed up my pills worse before and never bled through. I don't feel like I have a bladder infection or anything like that. Any ideas?

 
Anonymous

Asked by Anonymous at 12:33 PM on Feb. 16, 2009 in Health

This question is closed.
Answers (1)
  • ask the pharmacist. They are very good with drug interactions. I got a headache medicine and birth control the same day from my doc and the pharmacist was kind enough to let me know they interact.
    Anonymous

    Answer by Anonymous at 1:00 PM on Feb. 16, 2009